# SDR 2022F00254

- Difficulty date: June 10, 2022
- Submitted: June 16, 2022
- Operation: General aviation
- Aircraft: N818LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 13,158 hours, 8,440 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4202203
- Part serial: PB80
- Condition: Failed
- Location: #2, Right Engine
- Part time: 2,397 cycles
- Component: Hydraulic Pump, Parkerhanfin
- Component part number: 4202203
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 (RIGHT) HYDRAULIC PUMP FAILURE.
